# SDR REXA201100124

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 15,739 hours, 13,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF MARKS AND SCRATCHES TO LOWER SURFACES OF WINGLET FWD (DWG 600-10385 REF) AND SIDE FAIRINGS AND WING EXTENSION LOWER SKIN AS WELL AS SCRAPE DAMAGE TO THE OUTBD TIE OF THE OUTBD FLAP AS DESCRIBED.  REMOVED AND REPLACED RIGHT O/B FLAP IAW AMM 27-54-05, OPS CHECK RIG CHECK GOOD.  OK FOR SERVICE.  RIGHT WING TIP DAMAGED ON UNDERSIDE.  REPAIRED RT WING TIP IAW SRM 51-74-00 AND SRM 51-25-01.
